2019
Том 71
№ 2

All Issues

Kostarchuk Yu. V.

Articles: 5
Article (Ukrainian)

Isomorphism theorems and their applications for elliptic boundary-value problems with discontinuous coefficients, and boundary conditions and conjugacy conditions which are not normal

Kostarchuk Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 532–537

Article (Ukrainian)

A Green's formula and theorems on isomorphisms for general elliptic boundary-value problems with discontinuous coefficients, without assuming normal boundary conditions and conjugation conditions

Kostarchuk Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 194–202

Article (Ukrainian)

On an operator equation in Hilbert space

Kostarchuk Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 798—803

Article (Ukrainian)

Local increase of smoothness of generalized solutions of elliptic boundary problems with nonnormal boundary conditions

Kostarchuk Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 536—540

Article (Ukrainian)

Theorems on isomorphisms for elliptic boundary value problems with boundary conditions which are not normal

Kostarchuk Yu. V., Roitberg Ya. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 277—283